# SDR CALA2023071002203

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737-900ER
- Aircraft serial: 44580
- Aircraft time: 30,026 hours, 10,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 111A1210
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING BOX L/H VAPOR BARRIER UPPER CHORD SUPPORT ANGLE CRACKED @ LBL 7 STA 663.75 REF. AAR N/R:9201067 CUT DAMAGED AREA IAW B737 SRM 57-10-10-2R-5 VIEW D B737 AMM 57-21-72-370-804, CAP SEALED IAW B737 SRM TABLE 201. LOCATED, FABRICATED, REPAIR PARTS IAW 57-10-10-2R-5, BONDING TEST ACCOMPLISHED IAW B737 B737 SRM 57-10-10-2R-5. INSTALLED REPAIR PARTS IAW SWPM 20-20-00. B737 SRM 57-10-10-2R-5. TREATED AND PRIMED IAW WORK ACCOMPLISHED BY V894474
